Cauchy structures in closure and proximity spaces

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)201-215
Number of pages15
JournalActa Mathematica Hungarica
Volume66
Issue number3
DOIs
Publication statusPublished - Sep 1995

Fingerprint

Cauchy
Proximity
Closure

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Cauchy structures in closure and proximity spaces. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 66, No. 3, 09.1995, p. 201-215.

Research output: Contribution to journalArticle

@article{b357163189c44ee9968a2a8bd44e7355,
title = "Cauchy structures in closure and proximity spaces",
author = "A. Cs{\'a}sz{\'a}r",
year = "1995",
month = "9",
doi = "10.1007/BF01874285",
language = "English",
volume = "66",
pages = "201--215",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Cauchy structures in closure and proximity spaces

AU - Császár, A.

PY - 1995/9

Y1 - 1995/9

UR - http://www.scopus.com/inward/record.url?scp=4243868486&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=4243868486&partnerID=8YFLogxK

U2 - 10.1007/BF01874285

DO - 10.1007/BF01874285

M3 - Article

AN - SCOPUS:4243868486

VL - 66

SP - 201

EP - 215

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3

ER -